MathSciNet Relay Station
MathSciNet bibliographic data
MR1734349 32Q60 (57R20)
Hirzebruch, F. On the Euler characteristic of manifolds with $c_1=0$. A letter to V. Gritsenko. Algebra i Analiz 11 (1999), no. 5, 126--129; translation in St. Petersburg Math. J. 11 (2000), no. 5, 805–807
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement